Skip to Main content Skip to Navigation
Journal articles

Some topological properties of surfaces in $Z^3$

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622008
Contributor : Gilles Bertrand <>
Submitted on : Sunday, September 11, 2011 - 5:05:50 PM
Last modification on : Wednesday, November 29, 2017 - 2:37:03 PM

Identifiers

  • HAL Id : hal-00622008, version 1

Collections

Citation

Gilles Bertrand, Rémy Malgouyres. Some topological properties of surfaces in $Z^3$. Journal of Mathematical Imaging and Vision, Springer Verlag, 1999, 11 (1), pp.207-221. ⟨hal-00622008⟩

Share

Metrics

Record views

193